Call 0333 016 3030 or make an enquiry today!

Re: Question about aspirin

Welcome to our online community

Take a look around and read through the conversations our members are having.

If you would like to participate, it is easy to join the Streamline Surgical family: simply click here to register.

Once you are a member of our online family, you can talk about whatever you want, from considering weight loss surgery to life post surgery. Simply browse the conversations to join one or start your own if you prefer.

#48774
bikerchris
Participant

Well I have spoken to streamline and been reassured. It is likely that my pain was caused by the ibuprofen and I should consider it a warning not to repeat this. Because it was an isolated incident and I’m now asymptomatic I’m unlikely to have done any harm.

Apparently had I been still in pain or getting blood in my stools, that would be an indication of a more serious problem, necessitating a trip to A & E. Very glad not to have to do that as I’m in a remote part of the Lake District, reckon it’s 40 miles to a hospital!

Chris xx

Search Forums

Login

Recent Topics

Book your appointment
by clicking here

In the media